MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the peripheral iv lock came apart multiple times while setting up iv lines for patient and came apart while attached to a patient in the recovery room.".
 
Additional Manufacturer Narrative
The customer reported that this part of the saline lock has come apart quite frequently in the last month and came apart while hooked up to the patient in the recovery room; the line was sanitized with alcohol and hooked back up to patient, no serious injury, medical intervention, or follow-up care was reported, the patient is fine, and the procedure/medication administration was completed.The customer provided a sample for evaluation, but the sample was either lost or misplaced; the division pulled 3ea of the item for testing, attached the female luer to the male luer of an iv admin set, attached the whole setup to an iv bag, and flushed fluid through each sample for around 30 minutes.For all the samples, the needless connector did not come off or become loose, and based on the complaint details, sample evaluation and investigation, the issue cannot be confirmed.The vendor responded that, by design, the set is designed to allow for the valve to be removed, as it is non-bonded, and medline concluded the item remained attached to the iv admin set for the entirety of testing and recommended use with an iv admin set that can screw onto the female end of the device to avoid possible instances of separation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50854941
Report Number1417592-2026-47612
Device Sequence Number9508112
Product Code FPA
UDI-Device Identifier40080196141884
UDI-Public40080196141884
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown